A Characterization of Ptàk Spaces.

J. Loustaunau

Mathematische Annalen (1974)

  • Volume: 207, page 177-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Loustaunau, J.. "A Characterization of Ptàk Spaces.." Mathematische Annalen 207 (1974): 177-180. <http://eudml.org/doc/162539>.

author = {Loustaunau, J.},
journal = {Mathematische Annalen},
pages = {177-180},
title = {A Characterization of Ptàk Spaces.},
url = {http://eudml.org/doc/162539},
volume = {207},
year = {1974},

AU - Loustaunau, J.
TI - A Characterization of Ptàk Spaces.
JO - Mathematische Annalen
PY - 1974
VL - 207
SP - 177
EP - 180
UR - http://eudml.org/doc/162539
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.